# SDR 97ZZZX5171

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N735GE
- Make and model: Cessna A185F
- Aircraft serial: 18504447
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Leak
- Location: Vacuum System
- Part time: 860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM HOSES ORIGINALLY INSTALLED BECAME BRITTLE AND CRACKED ALONG THE HOSE ALLOWING LEAKAGE INTO SYSTEM.  ALL LINES WERE REPLACED.
